Record number :
920159
Title of article :
The BFGS algorithm for a nonlinear least squares problem arising from blood flow in arteries
Author/Authors :
C.M. Murea، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2005
Pages :
16
From page :
171
To page :
186
Abstract :
Using the Arbitrary Lagrangian Eulerian coordinates and the least squares method, a two-dimensional steady fluid structure interaction problem is transformed in an optimal control problem. Sensitivity analysis is presented. The BFGS algorithm gives satisfactory numerical results even when we use a reduced number of discrete controls.
Keywords :
Measure chain , positive solution , Fixed point , cone
Journal title :
Computers and Mathematics with Applications
Serial Year :
2005
Link To Document :
بازگشت